Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1983, Volume 55, Number 1, Pages 39–43 (Mi tmf2144)  

This article is cited in 9 scientific papers (total in 9 papers)

Supersymmetric Yang–Mills theory as a holomorphic vector bundle over twistors and super-self-duality

I. V. Volovich


Abstract: The constraint equations of supersymmetric Yang–Mills gauge theory are represented as holomorphie vector bundles over the space of supertwistors. The twistor description of the super-self-duality equations is discussed; in particular the special geometrical properties of the $N=4$ theory are noted.

Full text: PDF file (350 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1983, 55:1, 338–341

Bibliographic databases:

Received: 18.11.1982

Citation: I. V. Volovich, “Supersymmetric Yang–Mills theory as a holomorphic vector bundle over twistors and super-self-duality”, TMF, 55:1 (1983), 39–43; Theoret. and Math. Phys., 55:1 (1983), 338–341

Citation in format AMSBIB
\Bibitem{Vol83}
\by I.~V.~Volovich
\paper Supersymmetric Yang--Mills theory as a~holomorphic vector bundle over twistors and super-self-duality
\jour TMF
\yr 1983
\vol 55
\issue 1
\pages 39--43
\mathnet{http://mi.mathnet.ru/tmf2144}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=700548}
\transl
\jour Theoret. and Math. Phys.
\yr 1983
\vol 55
\issue 1
\pages 338--341
\crossref{https://doi.org/10.1007/BF01019019}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983RU66300004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2144
  • http://mi.mathnet.ru/eng/tmf/v55/i1/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Volovich, “Supersymmetric Yang–Mills theory and the inverse scattering method”, Theoret. and Math. Phys., 57:3 (1983), 1269–1272  mathnet  crossref  mathscinet  isi
    2. V. S. Vladimirov, I. V. Volovich, “Differential calculus”, Theoret. and Math. Phys., 59:1 (1984), 317–335  mathnet  crossref  mathscinet  zmath  isi
    3. A. Yu. Khrennikov, “Superanalysis: Theory of generalized functions and pseudodifferential operators”, Theoret. and Math. Phys., 73:3 (1987), 1313–1320  mathnet  crossref  mathscinet  zmath  isi
    4. A. Yu. Khrennikov, “Infinite-dimensional pseudodifferential operators”, Math. USSR-Izv., 31:3 (1988), 575–601  mathnet  crossref  mathscinet  zmath
    5. A. Yu. Khrennikov, “Functional superanalysis”, Russian Math. Surveys, 43:2 (1988), 103–137  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. A. Yu. Khrennikov, “The correspondence principle in quantum field theory and relativistic boson string theory”, Math. USSR-Sb., 67:1 (1990), 209–233  mathnet  crossref  mathscinet  isi
    7. A. Yu. Khrennikov, “Equatios on a superspace”, Math. USSR-Izv., 36:3 (1991), 597–627  mathnet  crossref  mathscinet  zmath  adsnasa
    8. A. Yu. Khrennikov, “Mathematical methods of non-Archimedean physics”, Russian Math. Surveys, 45:4 (1990), 87–125  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. A. Yu. Khrennikov, “Generalized functions and Gaussian path integrals over non-archimedean function spaces”, Math. USSR-Izv., 39:1 (1992), 761–794  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:396
    Full text:124
    References:29
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021